# SDR DALA2024052005344

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 696 Lbl56
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- REWORK ON WEB BELOW FLOOR BEAM DOES NOT MEET WITH EDGE DISTANCE REQUIREMENTS AT STA 696 X=56 LH. SUMMARY OF NRC 00439: WEB BELOW FLOOR BEAM ON STA 696 X=56 LH WAS REPAIRED PER ER/A 617901-14AD REV ORIGINAL, SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 10MAY2024. ADDITIONAL ENGINEERING AUTORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT IN REF TO LOG PAGE #0345803. ASSOCIATED ER/A 14-617901 ADDED FOR AC 9536. (LP #0347704)
